# SDR MTNA0725110001

- Difficulty date: July 25, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N920FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 325
- Aircraft time: 23,864 hours, 30,300 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Housing
- Part number: S57110919200
- Condition: Corroded
- Location: Center Wing
- Part time: 23,864 hours, 30,300 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PITTING CORROSION ON THE HOUSINGS.  REPAIRED USING ATR STRUCTURAL REPAIR APPROVAL SHEET NUMBER DO/TS-4415/11.
